# SDR UPS96221541

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STA 344 FLOORBEAM UPPER CHORD LBL 55 TO RBL 45 WL 207.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED UPPER CHORD, FABRICATED NEW UPPER CHORD AND INSTALLED UPPER CHORD.  ALL WORK DONE IAW SRM 53-10-1, 51-10-1, 51-30-2, 53-10-8 AND MM 51-20-151.
